Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 57, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 27, 2005, 3:31 AM CST for Conecuh County, Escambia County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2005, 3:31 AM CST (09:31 UTC)
- Expired
- Mar 27, 2005, 4:15 AM CST
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Conecuh County, AL, Escambia County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 8:45 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 270932
SVRMOB
ALC035-053-271015-
/O.NEW.KMOB.SV.W.0057.050327T0931Z-050327T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CST SUN MAR 27 2005
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA
CONECUH COUNTY IN SOUTH CENTRAL ALABAMA
* UNTIL 415 AM CST
* AT 325 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR WALLACE...OR ABOUT 12 MILES NORTHWEST OF
BREWTON...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
I65 AND CR 6 BY 340 AM CST
CASTLEBERRY BY 345 AM CST
NYMPH BY 350 AM CST
EVERGREEN AND I65 AND US 84 BY 355 AM CST
IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY
SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 3122 8730 3115 8726 3117 8703 3133 8672
3140 8668 3153 8672 3153 8686 3161 8693
$$3 follow-up statements
000
WWUS54 KMOB 270947
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST SUN MAR 27 2005
ALC053-270956-
/O.CAN.KMOB.SV.W.0057.000000T0000Z-050327T1015Z/
ESCAMBIA AL-
346 AM CST SUN MAR 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR ESCAMBIA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10000 AM CST THIS MORNING.
LAT...LON 3153 8684 3153 8672 3145 8670 3141 8667
3136 8670 3132 8675 3128 8683 3128 8723
3161 8692
$$
ALC035-271015-
/O.CON.KMOB.SV.W.0057.000000T0000Z-050327T1015Z/
CONECUH AL-
346 AM CST SUN MAR 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 AM CST FOR
CONECUH COUNTY...
AT 338 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR I65 AND CR 6...OR ABOUT 11 MILES
SOUTHWEST OF EVERGREEN...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CASTLEBERRY BY 340 AM CST
7 MILES NORTHWEST OF NYMPH BY 345 AM CST
I65 AND AL 83...I65 AND US 84 AND EVERGREEN BY 350 AM CST
OWASSA...I65 AND CR 29...BROWNVILLE AND LYEFFION BY 355 AM CST
WILCOX BY 400 AM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3153 8684 3153 8672 3145 8670 3141 8667
3136 8670 3132 8675 3128 8683 3128 8723
3161 8692
$$000
WWUS54 KMOB 271008
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST SUN MAR 27 2005
ALC035-271017-
/O.CAN.KMOB.SV.W.0057.000000T0000Z-050327T1015Z/
CONECUH AL-
407 AM CST SUN MAR 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR CONECUH COUNTY IS CANCELLED...
THE THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF OWASSA AND HAS
FALLEN BELOW SEVERE LIMITS. THE STORM WAS MOVING NORTHEAST AT 45
MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3153 8684 3153 8672 3145 8670 3141 8667
3136 8670 3132 8675 3128 8683 3128 8723
3161 8692
$$000
WWUS54 KMOB 271011 CCA
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST SUN MAR 27 2005
ALC035-271017-
/O.CAN.KMOB.SV.W.0057.000000T0000Z-050327T1015Z/
CONECUH AL-
407 AM CST SUN MAR 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR CONECUH COUNTY IS CANCELLED...
THE THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF OWASSA AND HAS
FALLEN BELOW SEVERE LIMITS. THE STORM WAS MOVING NORTHEAST AT 45
MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST THIS MORNING.
LAT...LON 3153 8684 3153 8672 3145 8670 3141 8667
3136 8670 3132 8675 3128 8683 3128 8723
3161 8692
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:04 AM CST, 27 minutes earlier.
Area forecast discussion, Mar 27, 3:04 AM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 304 AM CST SUN MAR 27 2005 ...A SLIGHT TO MODERATE RISK OF SEVERE WEATHER CONTINUES ACROSS THE FORECAST AREA TODAY... .SYNOPSIS...LATEST SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT STRETCHING BACK ACROSS SOUTHERN MISSISSIPPI AND SOUTH CENTRAL LOUISIANA...AND A WARM FRONT EXTENDING EASTWARD ACROSS SOUTH CENTRAL ALABAMA AND GEORGIA. IN THE UPPER LEVELS...A CUT OFF LOW WAS SPINNING OVER NORTH CENTRAL TEXAS WITH A SERIES OF DISTURBANCES RIDING UP THE EASTSIDE OF THE TROUGH...AND HELPING TO SPARK SCATTERED STRONG STORMS OVER MUCH OF THE FORECAST AREA THIS MORNING. /39 && .SHORT TERM...(TODAY AND TONIGHT) MODELS IN GOOD AGREEMENT WITH A STRONG UPPER LOW OVER TEXAS EJECTING EASTWARD THIS MORNING... RESULTING IN THE REDEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHERN LOUISIANA...MISSISSIPPI...ALABAMA AND THE WESTERN FLORIDA PANHANDLE EARLY THIS MORNING...AND CONTINUING INTO THE AFTERNOON. THE ETA SHOWS 1500-2000 CAPES CURRENTLY JUST OFFSHORE NOSING IN OVER SOUTHERN ALABAMA AND NORTHWEST FLORIDA BY 12Z THIS MORNING WITH 150-300 0-3KM HELICITY VALUES IN PLACE AT THE SAME TIME. THIS WILL RESULT IN A RENEWED TORNADO THREAT EARLY THIS MORNING WELL AHEAD OF THE APPROACHING COLD FRONT. IT APPEARS THE MORE FAVORABLE TORNADO THREAT WILL COME FROM STRONG THUNDERSTORMS DEVELOPING JUST OFFSHORE OR OVER THE MISSISSIPPI...ALABAMA AND NORTHWEST FLORIDA COASTAL COUNTIES AND TRACKING INLAND THROUGH THE MORNING HOURS. IN ADDITION TO THE TORNADO THREAT...EXPECT SOME STORMS TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS. THE SEVERE WEATHER THREAT WILL GRADUALLY DIMINISH OVER SOUTHEAST MISSISSIPPI BY MID TO LATE MORNING...THEN EXTREME SOUTHWEST ALABAMA BY EARLY AFTERNOON...THEN FINALLY OVER THE WESTERN FLORIDA PANHANDLE BY MID TO LATE AFTERNOON AS THE COLD FRONT PUSHES EASTWARD ACROSS THE AREA. THE UPPER LOW WILL PUSH ACROSS THE TENNESSEE VALLEY REGION LATER TONIGHT WITH WRAP AROUND CLOUDINESS SWEEPING ACROSS THE REGION OVERNIGHT. COULD SEE SOME PATCHES OF LIGHT TO OCCASIONALLY MODERATE RAIN/SHOWERS OVERNIGHT AS UPPER LEVEL ENERGY IN THE BASE OF THE UPPER LOW PUSHES ACROSS THE AREA...SO KEPT POPS IN THRU EARLY MONDAY MORNING. /39 FOR MONDAY AND TUESDAY...BY MONDAY AFTERNOON AND EVENING...BEHIND THE FRONT WE SEE A STRONG ADVECTIVE PROCESS UNDERWAY BEHIND THE FRONT AND WILL LIKELY SEE TEMPERATURES DEOP INTO THE MID 40S INLAND TO NEAR 50 COASTAL. /77 && .EXTENDED...STILL EXPECT IT TO BE PRETTY QUIET DURING MOST OF THIS WEEK. TEMPERATURES REBOUND AS THE GULF OPENS UP AGAIN AHEAD OF THE NEXT TROUGH DIGGING IN OVER THE MISSISSIPPI VALLEY. THIS SHOWS LESSER SIGNS OF NEGATIVE TILT THAN YESTERDAY...BUT AFTER THE FRONT PASSES...IT STILL SEEMS TO STRETCH OUT INTO A POSITIVE TILT AND STALL OVER THE PIEDMONT. THAT WOULD PUT US IN A STATIONARY FRONTAL SITUATION WHICH CONVENTIONAL WISDOM WOULD HAVE US IN A WET WEEKEND. HOWEVER THAT IS NOT REFLECTED IN PROLONGED MEX NUMBERS AND CHARTS INDICATE FRONTOLYSIS IN OUR CWA. NONETHELESS IT IS SOMETHING TO CONSIDER...AND...IN ANY CASE...THE GFS WANTS TO COOL THINGS CONSIDERABLY AT THAT POINT. /77 && .MARINE...A MODERATE ONSHORE FLOW WILL PREVAIL THIS MORNING AHEAD OF AN APPROACHING COLD FRONT THAT IS EXPECTED TO SWEEP ACROSS THE MARINE WATERS FROM WEST TO EAST DURING THE AFTERNOON. EXPECT SCATTERED TO NUMEROUS STRONG THUNDERSTORMS TO DEVELOP OVER THE MARINE WATERS THIS MORNING WELL OUT AHEAD OF THE APPROACHING COLD FRONT...THEN A SQUALL LINE COULD DEVELOP JUST AHEAD OF THE COLD FRONT AND SWEEP ACROSS THE MARINE WATERS FROM MID MORNING THROUGH MID AFTERNOON. EXPECT STRONG GUSTY WINDS... HEAVY DOWNPOURS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. STORMS WILL QUICKLY DIMINISH THIS AFTERNOON BEHIND THE COLD FRONT. A STRONG OFFSHORE FLOW WILL DEVELOP BY THIS EVENING BEHIND THE FRONT AND CONTINUE THROUGH MIDDAY MONDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE MONDAY INTO TUESDAY AS HIGH PRESSURE DRIFTS ACROSS THE AREA. A LIGHT TO MODERATE ONSHORE FLOW WILL SET UP BY TUEADAY AFTERNOON AS THE HIGH SHIFTS EAST. /39 && .FIRE WEATHER...A WET EASTER SUNDAY. LITTLE TO REPORT EXCEPT THAT THE MIN RH COULD BE MARGINAL MONDAY AND TUESDAY. THINKING IS MID TO HIGH 30S BUT THIS CAN CHANGE OVER TIME. NO OTHER CONCERNS. && && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 46 66 48 / 70 20 10 0 PENSACOLA 73 50 66 50 / 90 20 10 0 DESTIN 73 55 69 53 / 90 20 10 0 EVERGREEN 72 51 61 44 / 80 20 10 0 WAYNESBORO 68 47 66 45 / 60 20 10 0 CAMDEN 71 50 61 43 / 90 20 10 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...SMALL CRAFT ADVISORY IN EFFECT TONIGHT GMZ630-650-670. FL...SMALL CRAFT ADVISORY IN EFFECT TONIGHT GMZ655-675. MS...NONE. MS...NONE. &&
Hazardous weather outlook, Mar 26, 1:30 PM CST, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 130 PM CST SAT MAR 26 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 130 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THROUGH TONIGHT... THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A WARM FRONT THAT WAS MOVING NORTH ACROSS SOUTH ALABAMA AND MISSISSIPPI. ISOLATED THUNDERSTORMS NEAR THE AND SOUTH OF THE FRONT...WILL BECOME MORE NUMEROUS AS THE FRONT MOVES NORTH. HAIL FROM NICKEL TO SOFTBALL SIZE WAS REPORTED FROM A LATE MORNING STORM OVER THE FLORIDA PANHANDLE AND INTO SOUTH ALABAMA. STORMS THIS AFTERNOON HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...WITH AN INCREASING CHANCE OF ISOLATED TORNADOES AS THE EVENING APPROACHES. THE CHANCE OF SEVERE STORMS WILL CONTINUE FROM LATE THIS EVENING THROUGH EARLY TO MID SUNDAY MORNING AS A SQUALL LINE DEVELOPS AHEAD OF AN UPPER LEVEL DISTURBANCE MOVING OUT OF EAST TEXAS. THE SQUALL LINE IS EXPECTED TO PUSH INTO SOUTHEAST MISSISSIPPI LATER TONIGHT AND THEN ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE SQUALL LINE SHOULD EXIT THE WEST FLORIDA PANHANDLE AND ADJACENT COUNTIES OF ALABAMA DURING THE EARLY MORNING HOURS ON SUNDAY. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN ADVANCE OF THIS SQUALL LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE HAIL AND STRONG DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SUNDAY AFTERNOON OR EVENING AT THIS TIME. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Mar 26, 10:28 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1028 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL MONROEVILLE 31.53N 87.33W
03/26/2005 0.75 INCH MONROE AL LAW ENFORCEMENT
DIME SIZED HAIL IN DOWNTOWN
&&
JC/13Local storm report, Mar 26, 10:47 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1047 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM HAIL PLEASANT HOME 31.16N 86.62W
03/26/2005 1.75 INCH COVINGTON AL EMERGENCY MNGR
GOLF BALL HAIL IN BLUE SPRINGS AREA
1035 PM HAIL ANDALUSIA 31.31N 86.48W
03/26/2005 0.50 INCH COVINGTON AL EMERGENCY MNGR
SMALL HAIL IN DOWNTOWN ANDALUSIA
&&
JC/13The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:07 PM CST | Special Marine Warning | MOB | 113 min | |
| Mar 26, 6:10 PM CST | Special Marine Warning | MOB | 20 min | |
| Mar 26, 6:19 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 26 min |
| Mar 26, 6:33 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 27 min |
| Mar 26, 6:42 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Monroe | 33 min |
| Mar 26, 6:44 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 31 min |
| Mar 26, 6:51 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 24 min |
| Mar 26, 7:20 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 28 min |
| Mar 26, 7:23 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 52 min |
| Mar 26, 7:49 PM CST | Special Marine Warning | MOB | 56 min | |
| Mar 26, 7:55 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 35 min |
| Mar 26, 8:04 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 26 min |
| Mar 26, 8:26 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Mar 26, 8:27 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 33 min |
| Mar 26, 8:30 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Mar 26, 9:25 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 35 min |
| Mar 26, 9:35 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 25 min |
| Mar 26, 10:31 PM CST | Severe Thunderstorm Warning | MOB | Butler | 29 min |
| Mar 26, 10:56 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 34 min |
| Mar 27, 1:51 AM CST | Special Marine Warning | MOB | 24 min | |
| Mar 27, 2:13 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 32 min |
| Mar 27, 3:23 AM CST | Special Marine Warning | MOB | 37 min | |
| Mar 27, 3:53 AM CST | Special Marine Warning | MOB | 67 min | |
| Mar 27, 4:44 AM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Mar 27, 5:43 AM CST | Special Marine Warning | MOB | 62 min | |
| Mar 27, 10:14 AM CST | Special Marine Warning | MOB | 31 min | |
| Mar 27, 10:40 AM CST | Special Marine Warning | MOB | 35 min | |
| Mar 27, 12:31 PM CST | Severe Thunderstorm Warning | MOB | Covington | 29 min |
| Mar 27, 1:59 PM CST | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 31 min |
| Mar 27, 2:24 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.